MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION CRE PRO; Catheter, Biliary, Diagnostic
Model Number M00558710
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus.
 
Event or Problem Description
Note: this report pertains to one of two devices that were used in the same patient and procedure.It was reported to boston scientific corporation that an cre pro wireguided dase dilatation balloon was attempted to be used in the esophagus during a gastroscopy with dilatation procedure for esophageal stricture performed on (b)(6) 2026.During procedure, after the balloon was introduced through the working channel, the first two dilation stages (18mm and 19mm) were performed without any difficulties.During the third dilation stage (20 mm), the balloon was no longer able to maintain the fluid due to a possible leak in the device.The balloon was removed and a second of the same balloon device was attempted to be used.However, the same problem occurred with the second balloon.The procedure was completed successfully with a third cre pro wireguided dase dilatation balloon.The patient remained stable throughout the entire procedure and there were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.

Brand Name
CRE PRO
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25767011
Report Number3005099803-2026-02733
Device Sequence Number9741035
Product Code FGE
UDI-Device Identifier08714729797593
UDI-Public(01)08714729797593(17)280324(10)36146585
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558710
Device Catalogue NumberM00558710
Device Lot Number0036146585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date07/30/2026
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown